# SDR AALA200801624

- Difficulty date: June 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 58,478 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2312/15JUN.  CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  LIGHT EXTINGUISHED PRIOR TO LANDING.  FOUND RUBBER BOOT ON RT AIR CYCLE MACHINE LEAKING BETWEEN HEAT EXCHANGER AND PACK CONTROL VALVE.  REPLACED AIR CYCLE MACHINE AND TEMPERATURE TABS ON BOTH SIDES.  SYSTEM GROUND CHECKED NORMAL OPERAION.  (A)
